Poiseuille flow in a fluid overlying a highly porous material
Hill, A. A. and Straughan, B. (2009) Poiseuille flow in a fluid overlying a highly porous material. Advances in Water Resources, 32 (11). pp. 1609-1614. ISSN 0309-1708
Full text not available from this repository
Publisher's URL: http://dx.doi.org/10.1016/j.advwatres.2009.08.007
This paper investigates the instability of Poiseuille flow in a fluid overlying a highly porous material. A two layer approach is adopted, where the Darcy–Brinkman equation is employed to describe the fluid flow in the porous medium, with a tangential stress jump boundary condition at the porous/fluid interface. The basic velocity profiles are continuous due to the interfacial boundary conditions. It is shown that for certain parameter ranges the neutral curves are no longer bimodal, such that the two modes of instability corresponding to the fluid and porous layers, respectively, are not distinct.
Repository Staff Only: item control page
Total Document DownloadsMore statistics for this item...